# SDR SWAA2022022563026

- Difficulty date: November 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,134 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER THRESHOLD SCUFF PLATE IS CRACKED / REPAIRED AND INSTALLED PER EA 1-A53-2076.
